MAUDE Adverse Event Report: ASO LLC EQUATE; HEAVY DUTY FABRIC BANDAGES ANTIBACTERIAL ALL ONE SIDE

ASO LLC EQUATE; HEAVY DUTY FABRIC BANDAGES ANTIBACTERIAL ALL ONE SIDE
Model Number UPC#681131006743
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Abrasion (1689); Skin Inflammation/ Irritation (4545)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As of 09/11/2025, aso was unable to retrieve the lot number information or unused return product.Aso reviewed records of biocompatibility tests, latex screening test with no issues reported.Refer to section b.6 of this report for further details.Complaint history and trend analysis for this product were reviewed.The analysis did not identify any trends in complaint occurrence.The manufacturer will continue to monitor complaint data as part of routine post-market surveillance activities in accordance with established procedures and applicable regulatory requirements.
 
Event or Problem Description
According to the initial report received by aso on august 19, 2025, the consumer stated that her 5-year-old son used the bandages on his leg after rubbing it against the pool edge.The next evening, he woke up screaming in pain.They removed the bandage, and he has a chemical burn, with blisters, redness, and swelling in the area that the bandage pad previously covered.The skin had been ripped off where the adhesive was.Per the initial report, the consumer stated that the issue was with the pad and tape area.His doctor and the patient's mom were trying to determine whether he was allergic to something in the bandage.

Brand Name
EQUATE
Common Device Name
HEAVY DUTY FABRIC BANDAGES ANTIBACTERIAL ALL ONE SIDE
Manufacturer (Section D)
ASO LLC
300 sarasota center blvd.
sarasota FL
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd
sarasota FL
Manufacturer Contact
300 sarasota center blvd.
MDR Report Key23083083
Report Number1038758-2025-00022
Device Sequence Number10065028
Product Code KGX
UDI-Device Identifier00681131006743
UDI-Public00681131006743
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K983368
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#681131006743
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age5 YR
Patient SexMale